Extending Parikh Matrices

From FSL
Jump to: navigation, search

Extending Parikh Matrices
Traian Florin Serbanuta
J. of TCS, Volume 310(1), pp 233-246. 2004
Abstract. We introduce the notion of Parikh matrix induced by a word, a natural extension to the notion of Parikh matrix and prove a set of properties for this kind of matrices.We also study the relation between these two notions. We show that combining properties from both we obtain a more powerful tool for proving algebraic properties of words.
PDF, J.TCS, DBLP, BIB

Personal tools
Namespaces

Variants
Actions
Navigation